Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the existence and regularity of the solution of Stokes problem in arbitrary dimension

Chérif Amrouche and Vivette Girault

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 5 (1991), 171-175.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512107

Digital Object Identifier
doi:10.3792/pjaa.67.171

Mathematical Reviews number (MathSciNet)
MR1114965

Zentralblatt MATH identifier
0752.35047

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]

Citation

Amrouche, Chérif; Girault, Vivette. On the existence and regularity of the solution of Stokes problem in arbitrary dimension. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 5, 171--175. doi:10.3792/pjaa.67.171. https://projecteuclid.org/euclid.pja/1195512107


Export citation

References

  • [1] S. Agmon, A. Douglis and L. Nirenberg: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I. Comm. Pure Appl. Math., 12, 623-727 (1959).
  • [2] S. Agmon, A. Douglis and L. Nirenberg: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. II. ibid., 17, 35-92 (1964).
  • [3] C. Amrouche: Proprietes d'operateurs de derivation. Application au probleme non homogene de Stokes. CRAS, t. 310, Serie I, 367-370 (1990).
  • [4] C. Amrouche and V. Girault: Proprietes fonctionnelles d'operateurs. Application au probleme de Stokes en dimension quelconque. LAN-UPMC n. 90025, Prance (1990).
  • [5] W. Borchers and H. Sohr: On the equations rot v = g and div u = / with zero boundary conditions. Hokkaido Math. J., 19, 67-87 (1990).
  • [6] L. Cattabriga: Su un problema al contorno relativo al sistema di equazoni di Stokes. Rend. Sem. Univ. Padova, 31, 308-340 (1961).
  • [7] G. Geymonat: Sui problemi ai limiti per i sistemi lineari ellittici. Ann. Mat. Pura Appl., (4)69, 207-284 (1965).
  • [8] Y. Giga: Analyticity of the semigroup generated by the Stokes operator in Lr Spaces. Zeitschrift, pp. 297-329 (1981).
  • [9] V. Girault and P. A. Raviart: Finite Element Methods for Navier-Stokes Equations. Springer, Series SCM (1986).
  • [10] P. Grisvard: Elliptic problems in non-smooth domains. Monographs and Studies in Mathematics, 24, Pitman (1985).
  • [11] J. L. Lions and E. Magenes: Problemi ai limiti non homogenei (III). Ann. Scuola Norm. Sup. Pisa, 15, 41-103 (1961).
  • [12] R. Temam: Navier-Stokes Equations. Theory and Analysis. North-Holland, Amsterdam (1985).